On a class of nonlocal nonlinear elliptic problems
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 3, p. 447-467
@article{M2AN_1992__26_3_447_0,
     author = {Chipot, Michel and Rodrigues, J.-F.},
     title = {On a class of nonlocal nonlinear elliptic problems},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {26},
     number = {3},
     year = {1992},
     pages = {447-467},
     zbl = {0765.35021},
     mrnumber = {1160135},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1992__26_3_447_0}
}
Chipot, M.; Rodrigues, J.-F. On a class of nonlocal nonlinear elliptic problems. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 3, pp. 447-467. http://www.numdam.org/item/M2AN_1992__26_3_447_0/

[A] R. A. Adams, Sobolev Spaces. Academie Press, New York, 1975. | MR 450957 | Zbl 0314.46030

[BC] C. Baiocchi & A. Capelo, Variational and Quasi-variational Inequalities, J. Wiley, Chichester & New York, 1984 (translation of the 1978 italian edition). | MR 745619 | Zbl 0551.49007

[BL] A. Bensoussan & J. L. Lions, Contrôle impulsionnel et inéquations quasi-variationnelles, Dunod, Paris, 1982. | MR 673169 | Zbl 0491.93002

[Bl] H. Brézis, Analyse fonctionnelle. Théorie et applications, Masson, 1983. | MR 697382 | Zbl 0511.46001

[B2] H. Brézis, Problèmes unilatéraux. J. Math. Pures Appl. 51 (1972), 1-168. | MR 428137 | Zbl 0237.35001

[C] M. Chipot, Variationnal Inequalities and flow in Porous Media, Springer Verlag, New York, 1984. | MR 747637 | Zbl 0544.76095

[CM] M. Chipot & G. Michaille, Uniqueness results and monotonicity properties for strongly nonlinear variational inequalities, Ann. Scuola Norm. Sup. Pisa (1989). | Numdam | MR 1056131 | Zbl 0699.35113

[CR] M. Chipot & J. F. Rodrigues (to appear).

[E] J. G. Eiesley, Nonlinear vibrations of beams and rectangular plates, Z. Angew. Math. Phys. 15 (1964), 167-175. | MR 175375 | Zbl 0133.19101

[GT] D. Gilbarg & N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York, 1983. | MR 737190 | Zbl 0562.35001

[GM] M. Gurtin & R. C. Mccamy, On the diffusion of biological populations, Math. Biosc. (1977), 199-211. | Zbl 0362.92007

[JM] J. L. Joly & U. Mosco, A propos de la régularité des solutions de certaines inéquations quasi-variationnelles, J. Funct. Anal. 34 (1979), 107-137. | MR 551113 | Zbl 0425.49018

[KS] D. Kinderlehrer & G. Stampacchia, An Introduction to Variational Inequalities and their Applications, Academic Press, 1980. | MR 567696 | Zbl 0457.35001

[Me] L. A. Medeiros, On a new class of nonlinear wave equations, J. Math. Anal. Appl., 69 (1979), 252-262. | MR 535295 | Zbl 0407.35051

[M] U. Mosco, Implicit variational problems and quasi-variational inequalities. In « Nonlinear Operators and the Calculus of Variation », Lecture Notes in Math. n° 543, Springer Verlag (1976), 83-156. | MR 513202 | Zbl 0346.49003

[LL] J. Leray & J. L. Lions, Quelques résultats de Visik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder, Bull. Soc. Math. France, 93 (1965), 97-107. | Numdam | MR 194733 | Zbl 0132.10502

[L] J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod-Gauthier-Villars, Paris, 1969. | MR 259693 | Zbl 0189.40603

[N] J. Necas, Introduction to the Theory of Nonlinear Elliptic Equations, John Wiley Interscience, New York, 1986. | MR 874752 | Zbl 0643.35001

[R] J. F. Rodrigues, Obstacle Problems in Mathematical Physics. North Holland, Amsterdam, 1987. | MR 880369 | Zbl 0606.73017

[Y] N. Yosida, On the zeros of solutions of beam equations. Ann. Mat. Pura Appl. 151 (1988), 389-398. | MR 964521 | Zbl 0683.73031